Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
benne237

Accutane didnt work for me

I just wanted to tell everyone of my experience on this drug. Today I took the last pill on my 5 month course of accutane. I took a total of 129 mg/kg (40mg month 1 and 60mg for 4 months) and have not fully cleared at the end of my course. Today I broke out with another pimple :doubt: While my face has improved dramatically, it is still not 100% clear as I hoped. While my derm offered me another month, I decided to end it. I am so tired of being completely dry and worn out all the time. I feel as if my emotions are out of control and I am constantly on edge with people. I have been lashing out at my girlfriend for the smallest things and I constantly feel anxiety and unhappy.

If anyone is starting this drug, I dont want to discourage them, but to tell them of my experience. While accutane has worked for a ton of people, especially on this site, it has just not worked of me personally.

I am still hoping that I am one of those that clear up once their course is over :pray: , as I have read on here that is the case with some people

Good luck everyone, you all deserve clear skin!!

Share this post


Link to post
Share on other sites

Hi, just to let you know my first course wasnt entirely succesful either, my skin had improved loads but I was still getting spots and cysts, unfortunately my derm didnt offer me another month and so I had no choice but to hope that I would clear up in the following months. Again unfortunately my skin didnt clear up.

I took a second course and this time it cleared me up completely, after i finished that course though it came back after a month, now im on my third course but Im only on a very low dose and Im currently clear.

Dont want to disencourage you but i think refusing that extra month might have been a bad decision. If you genuinely cant stand the side effects you should think about going back onto it but just at a low low dose for a longer time.

Share this post


Link to post
Share on other sites

Just wait, maybe the results will come after a while. If not, well, at least you're cleaner that before. Which is a very good thing :)

I'm on my 4th month, still not seeing results.

Share this post


Link to post
Share on other sites

that really stinks. your cumulative dosage is still on the lower end of acceptable.

for those of you who are worried and are currently in treatment. it took me around 5 months to stop breaking out. it took a while to brew in me.

Share this post


Link to post
Share on other sites

I forgot to mention I am actually going to take a low dose from now on (40mg once every third day, so 13mg per day). I am hoping this will continue to clear up my skin, with less of the side effects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×